# SDR AUS20040481

- Difficulty date: May 20, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 12945054V6001
- Condition: Cracked
- Location: Pneumatic
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT BLEED AIR SPLITTER DUCT CRACKED AND LEAKING FROM THE MATING FLANGE RADIUS.
